MAUDE Adverse Event Report: Dentsply IH AB PrimeTaper EV Ø4.2 x 9mm OS; implant, endosseous, root-form

Dentsply IH AB PrimeTaper EV Ø4.2 x 9mm OS; implant, endosseous, root-form
Lot Number 498192
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury

Brand Name
PrimeTaper EV Ø4.2 x 9mm OS
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal vastra gotalands lan S-431 21
SW  S-431 21
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50762598
Report Number9612468-2026-08144
Device Sequence Number9224744
Product Code DZE
UDI-Device Identifier07392532276712
UDI-Public07392532276712
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number498192
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale